English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49633/84879 (58%)
Visitors : 7691484      Online Users : 60
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/76894


    Title: Global existence of solution to a nonlocal parabolic problem modeling linear friction welding
    Authors: Guo, Jong-Shenq;Guo, Lin Yung-Jen;Hu, Bei
    Contributors: 淡江大學數學學系
    Keywords: Linear friction welding;Nonlocal;Global existence
    Date: 2012-02
    Issue Date: 2012-05-22 16:57:39 (UTC+8)
    Publisher: Taipei: Mathematical Society of the Republic of China
    Abstract: We study a nonlocal parabolic problem airing in the modeling of linear friction welding. Using some a priori estimates, we derive the global in time existence of solution of this nonlocal problem.
    Relation: Taiwanese Journal of Mathematics 16(1), pp.107-112
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback